# SDR MYWA100079

- Difficulty date: May 23, 2010
- Submitted: June 9, 2010
- Operation: Air carrier
- Aircraft: N734MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30039
- Aircraft time: 26,373 hours, 9,302 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Defective
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM - LT PACK ONLY WORKS IN HIGH.
